Lie ideals and Jordan triple derivations in rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 125  (2011), p. 147-156
@article{RSMUP_2011__125__147_0,
     author = {Hongan, Motoshi and Rehman, Nadeem Ur and AL-Omary, Radwan Mohammed},
     title = {Lie ideals and Jordan triple derivations in rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {125},
     year = {2011},
     pages = {147-156},
     zbl = {1234.16031},
     mrnumber = {2866124},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__125__147_0}
}
Hongan, Motoshi; Rehman, Nadeem Ur; AL-Omary, Radwan Mohammed. Lie ideals and Jordan triple derivations in rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 125 (2011) , pp. 147-156. http://www.numdam.org/item/RSMUP_2011__125__147_0/

[1] M. Ashraf - A. Ali - S. Ali, On Lie ideals and generalized (θ,φ) -derivations in prime rings, Comm. Algebra, 32 (2004), pp. 2877-2785. | MR 2102162 | Zbl 1068.16046

[2] M. Ashraf - N. Rehman - S. Ali, On Lie ideals and Jordan generalized derivations of prime rings, Indian J. Pure and Appl. Math., 32 (2) (2003), pp. 291-294. | MR 1964528 | Zbl 1030.16019

[3] M. Ashraf - N. Rehman, On Jordan generalized derivations in rings, Math. J. Okayama Univ., 42 (2000), pp. 7-9. | MR 1887541 | Zbl 1006.16042

[4] J. Bergen - I.N. Herstein - J.W. Ker, Lie ideals and derivations of prime rings, J Algebra, 71 (1981), pp. 259-267. | MR 627439 | Zbl 0463.16023

[5] M. Bresar, On the distance of the compositions of two derivations to the generalized derivations, Glasgow Math. J., 33 (1)(1991), pp. 89-93. | MR 1089958 | Zbl 0731.47037

[6] M. Bresar, Jordan mappings of semiprime rings, J. Algebra, 127 (1989), pp. 218-228. | MR 1029414 | Zbl 0691.16040

[7] M. Bresar, Jordan derivations on semiprime rings, Proc. Amer Math. Soc., 104 (1988), pp. 1003-1006. | MR 929422 | Zbl 0691.16039

[8] M. Bresar - J. Vukman, Jordan derivations on prime rings, Bull. Austral Math. Soc., 37 (1988), pp. 321-322. | MR 943433 | Zbl 0634.16021

[9] C. Chuang, GPI's having coefficients in Utumi Quotient rings, Proc. Amer Math. Soc., 103 (1988), pp. 723-728. | MR 947646 | Zbl 0656.16006

[10] J. M. Cusack, Jordan derivations on rings. Proc. Amer Math. Soc., 53 (1975), pp. 321-324. | MR 399182 | Zbl 0327.16020

[11] I. N. Herstein, Topics in Ring Theory. Chicago:Chicago Univ Press (1969). | MR 271135 | Zbl 0232.16001

[12] B. Hvala, Generalized derivations in rings, Comm. Algebra, 26 (1998), pp. 1149-1166. | MR 1612208 | Zbl 0899.16018

[13] W. Jing - S. Lu, Generalized Jordan derivations on prime rings and standard opetaror algebras, Taiwanese J. Math., 7 (2003), pp. 605-613. | MR 2017914 | Zbl 1058.16031

[14] C. Lanski, Generalized derivations and n th power maps in rings. Comm. Algebra., 35 (2007), pp. 3660-3672. | MR 2362676 | Zbl 1136.16031

[15] W. S. Martindale Iii, Prime ring satisfying a generalized polynomial identity, J. Algebra, 12 (1969), pp. 576-584. | MR 238897 | Zbl 0175.03102

[16] L. Molnar, On centralizers of an H * -algebra, Publ. Math. Debrecen, 46, 1-2 (1995), pp. 89-95. | MR 1316652 | Zbl 0860.46037

[17] N. Rehman - M. Hongan, Generalized Jordan derivations on Lie ideals associate with Hochschild 2-cocycles of rings. Rendiconti del Circolo Matematico di Palermo (to appear).

[18] J. Vukman, A note on generalized derivations of semiprime rings, Taiwanese J. Math., 11 (2007), pp. 367-370. | MR 2333351 | Zbl 1124.16030

[19] J. Vukman - I. Kosi-Ulbl, On centralizers of semiprime rings, Aequationes Math., 66 (2003), pp. 277-283. | MR 2028564 | Zbl 1073.16018

[20] J. Vukman, Centralizers of semiprime rings, Comment Math. Univ. Carolinae, 42 (2) (2001), pp. 237-245. | MR 1832143 | Zbl 1057.16029

[21] J. Vukman, An identity related to centralizers in semiprime rings, Comment Math. Univ. Carolinae, 40 (3) (1999), pp. 447-456. | MR 1732490 | Zbl 1014.16021

[22] B. Zalar, On centralizers of semiprime rings, Comment Math. Univ. Carolinae, 32 (1991), pp. 609-614. | MR 1159807 | Zbl 0746.16011